# SDR UIEA2022073000788

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 107,945 hours, 21,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH FUSELAGE AFT STATIC PORT THREE BURN MARKS NEAR LH STATIC PORT( BURN MARKS WERE REPAIRED BY BLENDING OPERATIONS AND APPROVED BY BOEING IAW TRE6753549 DATE JUL 22, 2022 )
